Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 25, NWS Austin/San Antonio, TX

August 27, 2017Bastrop County, Hays County, Travis County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Aug 27, 2017, 1:31 AM CDT for Bastrop County, Hays County, Travis County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2017, 1:31 AM CDT (06:31 UTC)
Expired
Aug 27, 2017, 5:00 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bastrop County, TX, Hays County, TX, Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 61 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 6.5 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2017-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2017-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

305 
WGUS54 KEWX 270631
FFWEWX
TXC021-209-453-271000-
/O.NEW.KEWX.FF.W.0025.170827T0631Z-170827T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
131 AM CDT SUN AUG 27 2017

The National Weather Service in Austin San Antonio has issued a

* Flash Flood Warning for...
  Central Hays County in south central Texas...
  Travis County in south central Texas...
  Northwestern Bastrop County in south central Texas...

* Until 500 AM CDT

* At 127 AM CDT, Doppler radar indicated a band of heavy rain 
  rotating west into eastern Travis county and northeastern Hays 
  county. Rainfall rates of 1 to 2 inches are indicated with this 
  band. This band will continue to rotate across those counties. Up 
  to 8 inches of rain have already fallen. Run off will be rapid and 
  renewed flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Austin, Pflugerville, Kyle, Buda, Elgin, Wimberley, Tanglewood
  Forest, Austin Bergstrom Int Ap, Windemere, Manor, Bee Cave, West
  Lake Hills, Woodcreek, Rollingwood, Mustang Ridge, Niederwald, Bear
  Creek, Barton Creek, Shady Hollow and Onion Creek.

Additional rainfall amounts of 3 to 6 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets, and underpasses
as well as other drainage areas and low lying spots.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3049 9758 3038 9729 3007 9765 3007 9766
      3002 9772 3007 9779 2992 9803 2998 9819
      3024 9801 3044 9776

$$

CP
3 follow-up statements
489 
WGUS74 KEWX 270753
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
253 AM CDT SUN AUG 27 2017

TXC021-209-453-271000-
/O.CON.KEWX.FF.W.0025.000000T0000Z-170827T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hays TX-Travis TX-Bastrop TX-
253 AM CDT SUN AUG 27 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL HAYS...TRAVIS AND NORTHWESTERN BASTROP COUNTIES...

At 249 AM CDT, Doppler radar indicated heavy rain along a Kyle to 
Wyldwood line where rainfall rates of one inch per hour were noted, 
with light to moderate rains elsewhere in the warned area. Up to 9 
inches of rain have fallen in the warned area. Rivers and streams 
are running high with some out of banks or in flood. This heavy rain 
will aggravate the flooding overnight.

Some locations that will experience flooding include...
Austin, Pflugerville, Kyle, Buda, Elgin, Wimberley, Tanglewood
Forest, Austin Bergstrom Int Ap, Windemere, Manor, Bee Cave, West
Lake Hills, Woodcreek, Rollingwood, Mustang Ridge, Niederwald, Bear
Creek, Barton Creek, Shady Hollow and Onion Creek.

Additional rainfall amounts of 3 to 6 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3049 9758 3038 9729 3007 9765 3007 9766
      3002 9772 3007 9779 2992 9803 2998 9819
      3024 9801 3044 9776

$$

CP
591 
WGUS74 KEWX 270853
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
353 AM CDT SUN AUG 27 2017

TXC021-209-453-271000-
/O.CON.KEWX.FF.W.0025.000000T0000Z-170827T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hays TX-Travis TX-Bastrop TX-
353 AM CDT SUN AUG 27 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL HAYS...TRAVIS AND NORTHWESTERN BASTROP COUNTIES...

At 351 AM CDT, Doppler radar indicated light to moderate rain across 
the warned area. Up to 10 inches of rain have fallen in the warned 
area. Rivers and streams are running high with some out of banks or 
in flood. This heavy rain will aggravate the flooding early this 
morning. 

Some locations that will experience flooding include...
Austin, Pflugerville, Kyle, Buda, Elgin, Wimberley, Tanglewood
Forest, Austin Bergstrom Int Ap, Windemere, Manor, Bee Cave, West
Lake Hills, Woodcreek, Rollingwood, Mustang Ridge, Niederwald, Bear
Creek, Barton Creek, Shady Hollow and Onion Creek.

Additional rainfall amounts of 1 to 4 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3049 9758 3038 9729 3007 9765 3007 9766
      3002 9772 3007 9779 2992 9803 2998 9819
      3024 9801 3044 9776

$$

CP
358 
WGUS74 KEWX 271000
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
500 AM CDT SUN AUG 27 2017

TXC021-209-453-271007-
/O.EXP.KEWX.FF.W.0025.000000T0000Z-170827T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hays TX-Travis TX-Bastrop TX-
500 AM CDT SUN AUG 27 2017

...THE FLASH FLOOD WARNING FOR CENTRAL HAYS...TRAVIS AND NORTHWESTERN
BASTROP COUNTIES WILL EXPIRE AT 500 AM CDT...

At 455 AM CDT, only light to moderate rains continued across the 
warned area. Flash flooding is currently no longer expected to pose 
a threat. However, some rivers and streams continued to run high and 
out of banks or in flood. Please continue to heed any remaining road 
closures.

LAT...LON 3049 9758 3038 9729 3007 9765 3007 9766
      3002 9772 3007 9779 2992 9803 2998 9819
      3024 9801 3044 9776

$$

CP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 12:05 AM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Aug 27, 12:05 AM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1205 AM CDT Sun Aug 27 2017

.AVIATION...

The center of Harvey is located 70 miles SSE of KAUS and 70 miles E
of KSAT. Bands of rain with possibly isolated thunderstorms will
continue to rotate around the center as it meanders slowly in the
same general area overnight through Sunday night. Have kept -RA at
KAUS, KSAT, KSSF through the forecast period, although could be brief
rain-free periods. IFR/MVFR CIGs/VSBYs will prevail most areas.
Cyclonic winds of 20 to 35 KTs with gusts up to 45 KTs are expected
overnight into Sunday, then winds will slowly decrease on Sunday into
Sunday night as Harvey weakens. Nly winds will prevail at KAUS,
KSAT, KSSF. West of a KJCT to KCOT line, VFR skies and Nly winds 5 to
20 KTs will prevail.

&&

.PREV DISCUSSION... /ISSUED 432 PM CDT Sat Aug 26 2017/

.SHORT TERM (Tonight through Sunday Night)...
Tropical Storm Harvey nearly stationary over Dewitt county. Moderate
to heavy rainbands associated with Harvey continue to push rain
rates of 1 to 3 inches per hour along and east of Interstate 35. New
rainfall amounts of 2 to 4 inches are possible through late tonight
over areas that have already recorded 3 to 8 inches the past 12
hours. Harvey is also producing 20 to 30 mph sustained winds with up
to 50 mph wind gusts as of 4 PM CDT, especially, along and east of
the I-35 corridor. The winds will decrease this evening as Harvey
continues to loose intensity. However, rain will continue to move
onshore (rainbands) and fall over almost same areas for next several
days, as Harvey is forecast to hardly move off from southeast Texas.
The main weather hazard for the area and especially areas east of
Interstate 35 and Interstate 37 will be flash flooding and river
flooding from now until at least the middle of next week.

KEY MESSAGING POINTS:

1) A life-threatening and catastrophic heavy rainfall event is
expected east of I-35 and I-37. Radar estimates of 3 to 8 inches
have fallen last night through this afternoon near and east of a
Austin to Cuero line. 2) Additional rainfall amounts of 10-20 inches
are expected east of I-35 and I-37 this afternoon through at least
Wednesday. Isolated higher totals up to 30 inches are possible in
this area. 3) 8-12 inches in Austin metro with locally higher
amounts through at least Wednesday. 4) 5-10 inches in San Antonio
metro with locally higher amounts through at least Wednesday.
5) 1-4 inches across the eastern Hill Country through at least
Wednesday.
6) Catastrophic main stem river flooding lasting throughout next
week is likely east of I-35 and I-37 in the Colorado, Guadalupe, and
San Antonio river basins.
40-50 mph wind gusts in Tropical Storm Warning through this evening.
30-40 mph gusts elsewhere.
7) There is an isolated risk for tornadoes east of a I-35 and I-37
through Sunday. These small tornadoes are typically very fast moving
and short-lived.

.LONG TERM (Monday through Saturday)...
Harvey will remain across the area for the next several days as
upper level short-waves drop from the central plains into the Ohio
Valley on Sunday through Tuesday. In the mean time, Harvey is
expected to linger around the southeast counties of South Central
Texas or even push closer to the coast before slightly moves to the
northeast late Tuesday into Wednesday, thanks to an upper level
ridge over the desert southwest expected to move to the east.

Unfortunately, the upper level short-wave pattern across the upper
Great Lakes/Middle Mississippi Valley is expected to hold back
Harvey's moisture across the northeast of South Central Texas
through late Friday. It will definitely be a wet period across
portions of South Central Texas for the next several days.

Please, continue to monitor closely the National Hurricane Center
(www.nhc.noaa.gov) and the Austin/San Antonio Weather Forecast
Service Office (www.weather.gov/sanantonio) websites for updated
information about Harvey and its impacts.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              71  76  70  79  70 / 100  90  60  60  40
Austin Bergstrom Intl Airport  72  77  70  78  70 / 100  90  60  60  40
New Braunfels Muni Airport     71  77  71  79  70 / 100  80  70  60  40
Burnet Muni Airport            70  76  69  80  68 /  80  80  40  30  20
Del Rio Intl Airport           74  89  72  91  72 /  20  20  10  10  -
Georgetown Muni Airport        70  75  69  79  68 / 100  90  50  50  30
Hondo Muni Airport             72  81  71  83  70 /  60  60  40  30  20
San Marcos Muni Airport        71  75  70  77  70 / 100  80  70  60  40
La Grange - Fayette Regional   74  78  72  78  72 / 100  90  80  70  70
San Antonio Intl Airport       71  78  72  80  70 /  90  80  60  60  40
Stinson Muni Airport           73  79  72  81  71 /  80  80  60  60  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday evening for the following
counties: Atascosa...Bastrop...Bexar...Blanco...Caldwell...Comal...
De Witt...Fayette...Gonzales...Guadalupe...Hays...Karnes...
Kendall...Lavaca...Lee...Travis...Williamson...Wilson.

Tropical Storm Warning for the following counties: Atascosa...
Bastrop...Bexar...Caldwell...Comal...De Witt...Fayette...Gonzales...
Guadalupe...Hays...Karnes...Lavaca...Wilson.

Wind Advisory until 7 AM CDT Sunday for the following counties:
Lee...Travis...Williamson.

&&

Aviation...04
Synoptic/Grids...LH/Hampshire
Public Service/Data Collection...YB
Hydrology...Allen
DSS...TB3
Hazardous weather outlook, Aug 26, 4:49 PM CDT, 8 hours 42 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
449 PM CDT Sat Aug 26 2017

TXZ171>173-183>194-202>209-217>225-228-272200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
449 PM CDT Sat Aug 26 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

Tropical Storm Harvey will continue to slowly move across the
southeastern portions of South Central Texas through the period.
Widespread heavy rainfall capable of producing river and flash
flooding will occur well to the north and east of Harvey
circulation. This is a life-threatening and catastrophic heavy
rainfall event for areas east of I-35 and I-37.

A Tropical Storm Warning is in effect for winds of 35 to 50 mph
across Atascosa, Bastrop, Bexar, Caldwell, Fayette, Gonzales,
Guadalupe, Lavaca, and Wilson Counties. A Wind Advisory is in
effect for Bandera, Blanco, Frio, Kendall, Lee, Medina, Travis,
and Williamson Counties for winds of 25 to 35 mph with gusts to 40
mph in the stronger rainbands through this evening.

A Flash Flood Watch is in effect through Wednesday evening for
counties along and east of a line from Georgetown to Comfort to
Jourdanton.

There is a low risk of brief tornadoes east of I-35 and I-37
through late tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A Flash Flood Watch is in effect through Wednesday evening for
counties along and east of a line from Georgetown to Comfort to
Jourdanton. Life-threatening and catastrophic river and flash
flooding appears imminent for much of South Central Texas,
specifically for areas along and east of the I-35 and I-37
corridors. Additional rainfall amounts through Wednesday of 10 to
20 inches are expected east of I-35 and I-37 with isolated totals
in excess of 30 inches possible. Devastating river flooding
lasting throughout next week is likely east of I-35 and I-37 in
the Colorado, Guadalupe, and San Antonio river basins.

8-12 inches are expected in the Austin metro with locally higher
amounts through at least Wednesday. Also, 5-10 inches are expected in
the San Antonio metro with locally higher amounts through at
least Wednesday. 1-4 inches are expected across the eastern Hill
Country through at least Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be encouraged over the next several days
as Harvey evolves.

In the hours before

Local storm report, Aug 26, 11:45 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1145 PM CDT SAT AUG 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     FLASH FLOOD      7 SSE LOCKHART          29.79N 97.64W
08/26/2017                   CALDWELL           TX   EMERGENCY MNGR

            EM REPORTING MULTIPLE WATER RESCUES, 100 LOW
            WATER CROSSINGS CLOSED. LYTTON SPRINGS
            BARRICADES HAVE BEEN BLOWN DOWN BY WIND.

&&

YB
Local storm report, Aug 26, 11:58 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1158 PM CDT SAT AUG 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     FLASH FLOOD      1 NE SMITHVILLE         30.02N 97.15W
08/26/2017                   BASTROP            TX   EMERGENCY MNGR

            EASTBOUND LANES CLOSED ON HWY 71 AT
            SMITHVILLE.

&&

YB
Local storm report, Aug 27, 1:11 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
111 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     FLASH FLOOD      1 SE SMITHVILLE         30.00N 97.15W
08/27/2017                   BASTROP            TX   EMERGENCY MNGR

            EM REPORTS WATER RESCUE.

&&

YB
Local storm report, Aug 27, 1:14 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
114 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 AM     FLASH FLOOD      1 NW SMITHVILLE         30.02N 97.17W
08/27/2017                   BASTROP            TX   EMERGENCY MNGR

            EM REPORTING WATER RESCUE, SEVERAL
            RESIDENCES TRAPPED.

&&

YB
Local storm report, Aug 27, 1:15 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
115 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     FLASH FLOOD      1 ESE SMITHVILLE        30.00N 97.15W
08/27/2017                   BASTROP            TX   EMERGENCY MNGR

            EM REPORTING WATER RESCUE.

&&

YB
Local storm report, Aug 27, 1:24 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
124 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     TROPICAL STORM   1 SSW SUNSET VALLEY     30.21N 97.82W
08/27/2017                   TRAVIS             TX   PUBLIC

            TREE DOWN REPORTED VIA SOCIAL MEDIA.

&&

YB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 8:48 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Guadalupe, Hays, Lee8 hr
Aug 26, 10:07 PM CDTAreal Flood AdvisoryEWXHays, Travis7 hr
Aug 27, 4:47 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Lee25 hr
Aug 27, 4:20 PM CDTWind AdvisoryEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, Fayette and 7 more12 hr

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.